# SDR IPXA2016020298833

- Difficulty date: January 25, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 15,958 hours, 10,236 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: A5341076522300
- Condition: Cracked
- Location: Frm 54 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, AFT CARGO FWD FRAME 54 BULKHEAD AREA, PANEL ATTACH ANGLE CRACKED RBL 77.  R & R IAW SRM 61-40-21.
